Acute calcium channel blocker withdrawal-induced cardiac arrest

L E J Peeters, C A den Uil, L Feyz, P M L A van den Bemt, J Daemen, J Versmissen*

*Bijbehorende auteur voor dit werk

OnderzoeksoutputAcademicpeer review

1 Citaat (Scopus)

Samenvatting

Acute withdrawal of calcium channel blockers can lead to the so-called calcium channel blocker withdrawal phenomenon, in particular, when high dosages are used. In the case presented, inadequate drug substitution led to this phenomenon which resulted in a serious course of events. Careful monitoring the process of drug substitution with respect to equal therapeutic dosages is therefore a necessity, especially in vulnerable patients.

Originele taal-2English
Pagina's (van-tot)341-343
Aantal pagina's3
TijdschriftThe Netherlands Journal of Medicine
Volume77
Nummer van het tijdschrift9
StatusPublished - dec-2019
Extern gepubliceerdJa

Citeer dit